JLE

European Journal of Dermatology

MENU

Bullous fixed drug eruption in a patient with metastatic renal cell carcinoma induced by iodinated contrast during pazopanib treatment Volume 26, numéro 2, March-April 2016

Illustrations


  • Figure 1
Auteurs
1 Department of Internal Medicine,
2 Department of Dermatology,
3 Department of Radiology;
Sint Franciscus Gasthuis,
Postbus 10900 3004BA,
Rotterdam,
The Netherlands

Hypersensitivity reactions due to iodinated contrast media is well known by clinicians, however, little is known of fixed drug eruptions.A 70-year-old man underwent nephrectomy because of a T3aG2N2 clear-cell renal cell carcinoma. During post-operative follow-up, retroperitoneal lymphadenopathy was detected. Treatment with sunitinib (a tyrosine kinase inhibitor) was initiated, based on an intermediate risk classification according to the Motzer criteria [1]. After 6 months of therapy a CT-scan was [...]